# SDR R61A2022070700420

- Difficulty date: June 19, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N749YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000685
- Aircraft time: 11,101 hours, 7,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Panel
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CENTER FUSE 3 CORROSION FOUND ON WASTE ACCESS DOOR SKIN, HINGE, BRACKET. REPLACED WASTE DOOR PANEL PN 170-86668-403 IAW AMM 20-10-01. AC REMAINS IN HVY CK FOR COMPLETION.
